# SDR DALA2017050503573

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL COUNTERSINK.  CORROSION  REMOVED PER B717 SRM 57-10-01-2R-2 PAR 5 CONDITION II (2) AND (3).
